# SDR CALA2025071106455

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 81,646 hours, 29,978 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXCESS SLIDE MATERIAL HANGING DOWN FROM  DOOR 1R. REPACKED SLIDE IAW AMM TASK 25-66-01-000-801 & 25-66-01-400-804. OK TO CONTINUE.
